# SDR AALA202001069023

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 32,654 hours, 13,105 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FIRE WARNING LIGHTS ON BOTH SIDES ILLUMINATE ON MASTER CAUTION RECALL AND WHEN WHEN FUEL MASTER CAUTION IS ILLUMINATED. ACCOMPLISHED ENGINE RUN FOR BOTH ENGINES NO FAULTS NOTED. ACCOMPLISHED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE TEST IAW AMM 26-10-00 NO FAULTS NOTED.
